# SDR USAA2011061700020

- Difficulty date: May 27, 2011
- Submitted: June 17, 2011
- Operation: Air carrier
- Aircraft: N303AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24010
- Aircraft time: 69,470 hours, 46,497 cycles
- System (JASC): 5415 · Nacelle/Pylon, Attach Fittings
- Part: Fuse Pin
- Part number: 311A10923
- Condition: Corroded
- Location: Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - C21 - CORROSION IN RADIUS OF NR 1 INBOARD FUSE PIN.  REPLACED NR 1 INBOARD FUSE PIN.
